of foot pain (extreme) and lumps on my knee. My doctor told me to get off the zocor and my symptoms are going away after a week. Is this a normal side effect after 5 yrs.?
- Zocor Information for Consumers
- Zocor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zocor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... bone , all the way thru bone just total arm and total leg area, is that muscle pain or what could that be
1 answer • 4 Sep 2009
I have had muscle problems with all. Crestor now has me almost a cripple. Wake up at night with terrible leg pain. Muscle cramps and general ...
5 answers • 20 Oct 2009
It's actually for my mom who is 66 and 1/2years old. She had quadruple bypass surgery and has never been on any medication before said bypass. ...
1 answer • 5 Mar 2010
Diovan HCT - I have been having severe leg pains. I have a bad knee that needs surgery but can't do?
... it yet-stent has to be 1 yr old before leaving off Plavix & ASA. I think the leg problems are compounded by something else that I am taking, ...
2 answers • 20 Nov 2010
Was taking Lyrica and after two weeks on 30mg pills it caused weakness in my right leg to the point of me sliding to the floor. Leg just gave away. ...
2 answers • 23 Jul 2011